# SDR 9JLA2021072829979

- Difficulty date: July 8, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N922LR
- Make and model: Amd FALCON2000
- Aircraft serial: 126
- Aircraft time: 14,721 hours, 8,968 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Part number: F2MA581781015
- Condition: Damaged
- Location: Thrust Reversers
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED FAULTS WITH THE THRUST REVERSER SYSTEM. THE SYSTEM FAULT WAS DEFERRED ON MEL AND OPERATIONS WERE CONTINUED. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THE RIGHT THRUST REVERSER HARNESS WAS DEFECTIVE. THE HARNESS WAS REMOVED AND A REPAIRED HARNESS WAS INSTALLED. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
